Yes, Xanax (alprazolam) withdrawal can cause a range of symptoms, including eye twitching. Xanax is a benzodiazepine drug that is commonly prescribed to treat anxiety and panic disorders. When someone takes Xanax regularly for a period of time, their body can become dependent on the drug. If they stop taking it suddenly, they may experience withdrawal symptoms.
Withdrawal from Xanax can cause a range of symptoms that affect the nervous system, including tremors, muscle twitching, and eye twitching. These symptoms may be accompanied by other symptoms such as anxiety, agitation, insomnia, and gastrointestinal disturbances. In severe cases, Xanax withdrawal can cause seizures and delirium tremens (DTs), a potentially life-threatening condition characterized by severe confusion, hallucinations, and seizures.
It is important for individuals who have been taking Xanax regularly to work closely with their healthcare provider to develop a plan for tapering off the drug gradually, in order to minimize the risk of withdrawal symptoms.